# SDR IPXA12575977

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE LIGHT ILLUMINATED, EMERGENCY DECLARED.  VISUALLY INSPECTED FLAPS/SLATS AND VERIFIED NO MESSAGES ON FSEUS, REF FRM/ FIM TASK 27-81-00-815-803. NO DEFECTS NOTED. FLAPS/SLATS RUN NORMAL HYD AND ELECTRICALLY.
